# SDR DALA2024062806595

- Difficulty date: June 27, 2024
- Submitted: June 28, 2024
- Operation: Air carrier
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 97,555 hours, 41,493 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 691-696
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 684 IN REF NRC #00241. CORROSION ON FLOOR SUPPORT RBL 2.90 BTW STA 691-696 AT FWD CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00755 FLOOR SUPPORT RBL 2.90 BTW STA 634-704 AT FWD CARGO COMPARTMENT WAS REPLACED PER B757- 200 SRM 51-40-02-0G PAR.4. AND PAR.7. (0416341)
